Skip to main content

Research Repository

Advanced Search

A monoidal interval of isotone clones on a finite chain

Krokhin, A.; Larose, B.

A monoidal interval of isotone clones on a finite chain Thumbnail


Authors

B. Larose



Abstract

Let k denote a k-element chain, k3. Let M denote the clone generated by all unary isotone operations on k and let Pol denote the clone of all isotone operations on k. We investigate the interval of clones [MPol]. Among other results, we describe completely those clones which contain only join (or meet) homomorphisms, and describe the interval completely for k4.

Citation

Krokhin, A., & Larose, B. (2002). A monoidal interval of isotone clones on a finite chain. Acta scientiarum mathematicarum, 68(1-2), 37-62

Journal Article Type Article
Publication Date Jan 1, 2002
Deposit Date Mar 29, 2010
Publicly Available Date Jun 14, 2010
Journal Acta scientiarum mathematicarum
Print ISSN 0001-6969
Publisher Bolyai Institute, University of Szeged
Peer Reviewed Peer Reviewed
Volume 68
Issue 1-2
Pages 37-62
Publisher URL http://www.acta.hu/

Files







You might also like



Downloadable Citations